# SDR SWIA972449

- Difficulty date: March 16, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N204SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120243
- Aircraft time: 25,173 hours, 33,170 cycles
- Engine: Pwa PW118B
- System (JASC): 2731 · Elevator Tab Control System
- Part: Switch
- Condition: Failed
- Location: Elevator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RECEIVED TRIM AURAL WARNING ON TAKEOFF ROLL WITH TRIM SET AT 35 PERCENT.  ABORTED TAKEOFF.  REPLACED RIGHT ELEVATOR PROP SWITCH IAW 27-32-05.  OPS CHECK GOOD.
